International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 1994 / Article

Open Access

Volume 17 |Article ID 260831 | https://doi.org/10.1155/S0161171294000311

Shigeyoshi Owa, Mamoru Nunokawa, Seiichi Fukui, "A criterion for p-valently starlike functions", International Journal of Mathematics and Mathematical Sciences, vol. 17, Article ID 260831, 3 pages, 1994. https://doi.org/10.1155/S0161171294000311

A criterion for p-valently starlike functions

Received22 Dec 1992
Revised19 Apr 1993

Abstract

The object of the present paper is to prove a criterion for p-valently starlike functions in the open unit disk.

Copyright © 1994 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views77
Downloads416
Citations